# SDR CA020718002

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C CHECK INSPECTION WHILE PERFORMING THE CREW ESCAPE HATCH FUNCTIONAL CHECK, THE HANDLE WAS HARD TO UNLATCH.THE ASSEMBLY WAS REMOVED AND LIGHT CORROSION WAS FOUND ON THE SHAFT.THE LIGHT CORROSION ON THE SHAFT WAS REMOVED, THE HANDLE WAS REINSTALLED AND LUBRICATED.MULTIPLE OPERATIONS WERE SUCCESSFULLY CARRIED OUT.
